Harmonic cohomology of symplectic fiber bundles

Oliver Ebner, Stefan Haller

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2927-2931
JournalProceedings of the American Mathematical Society
Volume139
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Cite this

Harmonic cohomology of symplectic fiber bundles. / Ebner, Oliver; Haller, Stefan.

In: Proceedings of the American Mathematical Society, Vol. 139, 2011, p. 2927-2931.

Research output: Contribution to journalArticleResearchpeer-review

Ebner, Oliver ; Haller, Stefan. / Harmonic cohomology of symplectic fiber bundles. In: Proceedings of the American Mathematical Society. 2011 ; Vol. 139. pp. 2927-2931.
@article{c181ce1dad4c4ef493ddc54870e301f4,
title = "Harmonic cohomology of symplectic fiber bundles",
author = "Oliver Ebner and Stefan Haller",
year = "2011",
doi = "10.1090/S0002-9939-2010-10707-4",
language = "English",
volume = "139",
pages = "2927--2931",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Harmonic cohomology of symplectic fiber bundles

AU - Ebner, Oliver

AU - Haller, Stefan

PY - 2011

Y1 - 2011

UR - http://www.ams.org/publications/journals/journalsframework/proc

UR - http://www.ams.org/journals/proc/2011-139-08/S0002-9939-2010-10707-4/home.html

U2 - 10.1090/S0002-9939-2010-10707-4

DO - 10.1090/S0002-9939-2010-10707-4

M3 - Article

VL - 139

SP - 2927

EP - 2931

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -